|truvalda and niverapine
Oct 16, 2011
Hi there i have just started back on truvalda and niverapine after a one year break but i sleep alot, i feel nausetic and i have a heart burn what do you think is wrong
| Response from Dr. Henry
Truvada and Nevirapine generally dont cause much nausea or heartburn (though can happen and often worse initially). Many other conditions can cause nausea and heartburn so a clinical evaluation is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Could I Have Acute HIV Infection
- Anal Warts After Unprotected Vaginal Sex Worried I Have HIV
- Cold Hands After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Cold Hands After Touching Urine Worried I Have HIV
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.